# SDR AALA201707269039

- Difficulty date: July 22, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 14,492 hours, 5,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CAUTION MESSAGE ON CIDS PANEL 2R DOOR, CHECK DOOR PRESSURE. MAINTENANCE SERVICED DOOR ASSIST BOTTLE PER AMM 52-13-14. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
